Aa
Aa
A
A
A
Close
Avatar universal

Did you like Wellbutrin?

Hi! First post here.

I have melancholic depression, and fatigue/numbness/anhedonia are some of my biggest issues. I am currently on 100 mg of zoloft/sertraline and I have been for almost a year now. It hasn't had any negative effects, I haven't gotten more depressed, but the positive effects have been minimal. Mostly I just cry less and am better at redirecting my emotions (ie I dwell less). These are nice effects but I am still depressed. When I upped my dose, I just became uncomfortably numb so I went back down again.  

I should see my doctor soon, and I want to request/suggest Wellbutrin. It is also used for ADHD, which I have, and it works on differemt neurotransmitters, so it can be used either in conjunction with sertraline or alone. Someone told me it just made them worse though, and he increase in energy made them more suicidal. Have any of you had experience with it? Should I suggest it to my doc?
1 Responses
Avatar universal
Meds work differently for different people so anything someone else says happened to them might be the opposite of what you experience. Plus side effects often go away with time so aren't a reliable gauge of a med.
What do you mean by numbness - mental or physical?
Have an Answer?

You are reading content posted in the Depression Community

Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.